Repositorio de producción científica de la Universidad de Sevilla

Isotropic submanifolds of pseudo-Riemannian spaces

Opened Access Isotropic submanifolds of pseudo-Riemannian spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cabrerizo Jaraíz, José Luis
Fernández Andrés, Manuel
Gómez Casanueva, Juan Salvador
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2012-09
Publicado en: Journal of Geometry and Physics, 62 (9), 1915-1924.
Tipo de documento: Artículo
Resumen: The family of all the submanifolds of a given Riemannian or pseudo-Riemannian manifold is large enough to classify them into some interesting subfamilies such as minimal (maximal), totally geodesic, Einstein, etc. Most of these have been extensively studied by many authors, but as far as we know, no paper has hitherto been published on the class of isotropic submanifolds. The purpose of this paper is therefore to gain a better understanding of this interesting class of submanifolds that arise naturally in mathematics and physics by studying their relationships with other closely distinguished families.
Cita: Cabrerizo Jaraíz, J.L., Fernández Andrés, M. y Gómez Casanueva, J.S. (2012). Isotropic submanifolds of pseudo-Riemannian spaces. Journal of Geometry and Physics, 62 (9), 1915-1924.
Tamaño: 503.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47722

DOI: 10.1016/j.geomphys.2012.05.002

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones